RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1967, Volume 174, Number 1, Pages 53–55 (Mi dan33055)  

MATHEMATICAL PHYSICS

Equation of radiation transfer in the model of isotropic point scatterers

Yu. N. Barabanenkov

Lomonosov Moscow State University

Full text: PDF file (487 kB)

Document Type: Article
UDC: 539.125.523
Presented: M. A. Leontovich
Received: 23.06.1966

Citation: Yu. N. Barabanenkov, “Equation of radiation transfer in the model of isotropic point scatterers”, Dokl. Akad. Nauk SSSR, 174:1 (1967), 53–55

Citation in format AMSBIB
\Bibitem{Bar67}
\by Yu.~N.~Barabanenkov
\paper Equation of radiation transfer in the model of isotropic point scatterers
\jour Dokl. Akad. Nauk SSSR
\yr 1967
\vol 174
\issue 1
\pages 53--55
\mathnet{http://mi.mathnet.ru/dan33055}


Linking options:
  • http://mi.mathnet.ru/eng/dan33055
  • http://mi.mathnet.ru/eng/dan/v174/i1/p53

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:26
    Full text:13

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019